# SDR SWAA2022032320977

- Difficulty date: October 31, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 52,800 hours, 35,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AT L/H TRANSSION ANGLE AT STA 724 TO 770. / REMOVED AND REPLACED L/H TRANS ANGLE FROM STA 727 TO STA 847 PER SRM 51-40-02 AND SRM 53-00-53-2R
